Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Itchy and warm toe, discoloration. Taking Duromine. Could this be a result?

My middle toe on my right foot is very itchy when warm and I noticed now that it has a discolouration that makes it look bruised. The skin around it look like a popped blister (loose skin). There also appears to be hard balked bumps coming up on both my big toe and the two between. I am currently taking duromine 30mg. Could this be a result??
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi i think it is infectious eczematous dermatitis.i do not think it is due to duromine 30 mg.dark discolouration is mainly due to itching.keep the infected part in luke warm water then pat it dry and apply diprovate-g ointment over the lesions.use atarax 25 mg at night,broad spectrum antibiotic twice daily can cure the condition
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor